Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 618058, 13 pages
http://dx.doi.org/10.1155/2012/618058
Research Article

Existence for Eventually Positive Solutions of High-Order Nonlinear Neutral Differential Equations with Distributed Delay

1College of Mathematics and Computer Sciences, Shanxi Datong University, Datong, Shanxi 037009, China
2School of Mathematical Sciences, Shanxi University, Taiyuan, Shanxi 030006, China

Received 14 February 2012; Accepted 12 March 2012

Academic Editor: Mingshu Peng

Copyright © 2012 Huanhuan Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Liu, H. Zhao, and J. Yan, “Eventually positive and bounded solutions of even-order nonlinear neutral differential equations,” Applied Mathematics Letters, vol. 21, no. 11, pp. 1118–1123, 2008. View at Publisher · View at Google Scholar · View at Scopus
  2. Z. Ouyang, Y. Li, and M. Qing, “Eventually positive solutions of odd-order neutral differential equations,” Applied Mathematics Letters, vol. 17, no. 2, pp. 159–166, 2004. View at Publisher · View at Google Scholar · View at Scopus
  3. I. Györi and G. Ladas, Oscillation Theory of Delay Differential Equations With Applications, Clarendon Presss, Oxford, UK, 1991.
  4. T. Candan and R. S. Dahiya, “On the oscillation of certain mixed neutral equations,” Applied Mathematics Letters, vol. 21, no. 3, pp. 222–226, 2008. View at Publisher · View at Google Scholar · View at Scopus
  5. T. Candan and R. S. Dahiya, “Existence of nonoscillatory solutions of first and second order neutral differential equations with distributed deviating arguments,” Journal of the Franklin Institute, vol. 347, no. 7, pp. 1309–1316, 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. J. G. Dong, “Oscillation of solutions for first order neutral differential equations with distributed deviating arguments,” Computers and Mathematics with Applications, vol. 58, no. 4, pp. 784–790, 2009. View at Publisher · View at Google Scholar · View at Scopus
  7. X. Lin, W. Liu, and Y. Yu, “Oscillation criteria for even-order half-linear distributed delay differential equations with damping,” Computers and Mathematics with Applications, vol. 60, no. 8, pp. 2206–2211, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. L. Berezansky and E. Braverman, “Oscillation of equations with an infinite distributed delay,” Computers and Mathematics with Applications, vol. 60, no. 9, pp. 2583–2593, 2010. View at Publisher · View at Google Scholar · View at Scopus